# SDR IXXA20241114007

- Difficulty date: October 30, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Splice Strap
- Part number: 313T2380604
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON, SPLICE STRAP 313T2380-604 IS BROKEN. HAECO WO 320009 NON ROUTINE 46707
